# SDR F3LA97137

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Part time: 11 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT ROW 28 INOPERATIVE.  MAINTENANCE REPLACED BULB AND SECURED LOOSE WIRES AT BOTTOM OF SEAT ASSEMBLY AND CHECKED OKAY.  (X)
